Some convexity properties of Dirichlet series with positive terms

Full text for this resource is not available from the Research Repository.

Cerone, Pietro and Dragomir, Sever S (2009) Some convexity properties of Dirichlet series with positive terms. Mathematische Nachrichten, 282 (7). pp. 964-975. ISSN 0025-584X


Some basic results for Dirichlet series ψ with positive terms via log-convexity properties are pointed out. Applications for Zeta, Lambda and Eta functions are considered. The concavity of the function 1/ψ is explored and, as a main result, it is proved that the function 1/ζ is concave on

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1002/mana.200610783
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17453. Dirichlet series, Zeta function, Lambda function, Logarithmic convexity, log-convex
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login